# SDR ASOA01125

- Difficulty date: August 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, EMERGENCY LIGHT ON PASSENGER DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
